MathSciNet Relay Station
MathSciNet bibliographic data
MR2179616 37F10 (37C30 37F50)
Mayer, Volker; Urbański, Mariusz Gibbs and equilibrium measures for elliptic functions. Math. Z. 250 (2005), no. 3, 657–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement